# SDR JR2R20211129574

- Difficulty date: November 29, 2021
- Submitted: November 29, 2021
- Operation: General aviation
- Filed by: AAR Aircraft Services Inc, repair station JR2R936K
- Aircraft: N87339
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000559
- Aircraft time: 13,139 hours, 7,564 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: None
- Part number: 17066797001
- Condition: Corroded
- Location: Zone 200
- Part time: 13,139 hours, 7,564 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLOOR SUPPORT CLIP CORRODED AT RBL36 AND FR87
